# SDR HNAA2018022800049

- Difficulty date: February 26, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 42,916 hours, 39,532 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING CAPT NOTICED OIL ODOR IN COCKPIT.   OPERATED BOTH ENGINES, OPERATED BLEEDS ONE AND 2 INDEPENDANT OF EACH OTHER AND PACKS 1 AND 2 . NO OIL ODOR NOTED IN AIRCRAFT.  OK FOR SERVICE.
